# SDR FDEA202101090030

- Difficulty date: January 9, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 62,643 hours, 36,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35801
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PLATE & SKIN STA 740 TO STA 760 STRINGER 26L REQUIRE REPLACE  REPAIR   DOUBLER. COMPLIED WITH  EA # F-5330-131077 D P2 TITLE: FUSELAGE - PLATES AND SKIN - SKIN   LAP, STA 740 TO STA 760,STRINGER S-26L - CORROSION REPAIR.
